# SDR QXEA9801116

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cables
- Condition: Rusted
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR SEGMENTS OF FLAP DRIVE CABLES IN HYDRAULIC TUNNEL HAVE RED RUST CORROSION FROM FRONT BULKHEAD TO SWITCH UNIT.  REPAIRED IAW FOKKER SRM 20-30-09 AND SRM 27-51-00, PARAGRAPH B, STEPS 1 THRU 54.
